# SDR FDEA201405141019

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 73,663 hours, 33,285 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: CMV30751D
- Part serial: MX252610
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSING FL190 DURING CLIMB GOT A LEVEL 2 HYD 3 FAIL ALERT, QTY WENT TO ZERO.  ALTERNATE GEAR EXTENSION WAS USED IAW QRH.  LEAK APPARENTLY COMING FROM REAR STAB COMPARTMENT ACCESS PANEL AREA.  TROUBLESHOOTING IN PROGRESS.  FOUND LEAK TO BE COMING FROM RT STAB TRIM PRIMARY MOTOR PUMP.  R & R NR 1 STAB TRIM MOTOR IAW MM 27-43-01-2 UP TO STEP 3 B 9.  ACCOMPLISHED NR 1 STAB TRIM MOTOR LEAK CHECK IAW AMM 27-43-01-2, LEAK CHECK GOOD.  OPERATIONS CHECKED NORMAL.
